# SDR ASAA2018081825840

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,211 hours, 3,127 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT PROMPT MISSING ON MCDU MENU. ACCOMPLISHED QRH PROCEDURE, THE SAT PROMPT RETURNED.  ACFT GROUNDED.  IAW FIM 23-15-00. ALL LIGHTS ON TRANSCEIVER GREEN. OK FOR SERVICE.
